# SDR UPS07849371

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Boss
- Condition: Corroded
- Location: Shock Strut
- Component: Shock Strut
- Component part number: 5777703509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT MLG RETRACT PIN BOSS HAS PITTING AND TOOLING MARKS.  REMOVED AND REPLACED LEFT MLG SHOCK STRUT ASSY IAW 32-11-00, RETRACT AND EXTENSION CHECKS GOOD IAW 32-11-00.
